SOME FIXED POINT RESULTS FOR α-ψ- CONTRACTION SET - VALUED MAPPINGS IN CONE METRIC SPACES

  • Diana Kirilova Nedelcheva Technical University of Varna

Abstract

In this paper are consider two  contraction set valued mappings in cone metric spaces. For the composition of these two set - valued mappings is proved a fixed point theorem. With the idea of obtaining the uniqueness of the fixed point in the single - valued case is made an additional assumptions, too.

Published
Aug 7, 2018
How to Cite
NEDELCHEVA, Diana Kirilova. SOME FIXED POINT RESULTS FOR α-ψ- CONTRACTION SET - VALUED MAPPINGS IN CONE METRIC SPACES. Balkan Journal of Applied Mathematics and Informatics, [S.l.], v. 1, n. 1, p. 39-48, aug. 2018. Available at: <http://js.ugd.edu.mk/index.php/bjami/article/view/2010>. Date accessed: 22 oct. 2018.
Section
Articles